Skip to content
Question about nighttime glucose highs
avatar
lnfarlow posted:
I'm not sure what to do (if there is anything) about a high (395) reading after my child is asleep. Can I give him, say, humalog, during the night to get him to lower his glucose?
Reply
 
avatar
davedsel2 responded:
Hello.

This is really something you need to discuss with your child's doctor asap. If they have an on-call service, I would call that now for advice.

I pray you can get answers and a resolution very soon.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
anon123567 responded:
NEVER, ever correct with insulin without eating as well!!
a dangerous low blood sugar may occur (especially if you or your child are asleep) and you may not wake up to feel the low, resulting in seizure or even death

very dangerous. best to just wait and see in the morning, then contact the doctor, insulin levels before bed may need to be adjusted.


Helpful Tips

A Diabetes Reversal StoryExpert
Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
Was this Helpful?
76 of 147 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.